Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The ideal determined by the unsymmetric game


Authors: L. Newelski and A. Rosłanowski
Journal: Proc. Amer. Math. Soc. 117 (1993), 823-831
MSC: Primary 03E15; Secondary 03E40, 04A15, 90D44
MathSciNet review: 1112500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we study the ideal of all subsets of $ {\mathcal{X}^\omega }$ for which the second player has a winning strategy in the unsymmetric game. We describe its cardinal coefficients and the notions of forcing determined by it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 03E40, 04A15, 90D44

Retrieve articles in all journals with MSC: 03E15, 03E40, 04A15, 90D44


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1112500-6
Article copyright: © Copyright 1993 American Mathematical Society